# SDR DL72S990359

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENG SHUT DOWN IN FLIGHT DUE TO FIRE WARNING.  FIRST FIRE WARNING AFTER NR 2 ENGINE ANTI ICE TURNED ON.  ACCOMPLISHED SHUTDOWN PROCEDURES FROM HARD CARD CHECKLIST.  AFTER 1ST BOTTLE DISCHARGED LIGHT WENT OUT.  LIGHT CAME ON AGAIN AFTER FIRE WARNING TEST, DISCHARGED 2ND BOTTLE.  REPLACED BOTH FIRE BOTTLES, LOWER ELEMENT AND CONTROLLER PER M/M, PERFORMED GROUND TEST, OPS GOOD.  CHECKED ALL ENG WIRING, UNABLE TO FIND ANY DEFECTS.  RAN ENGINE WITH ANTI ICE ON, NO TROUBLE FOUND.
